Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Tingling and itching on the skin after eating. Could this be due to the digestive enzymes?

After I eat just about anything, my skin tinkles just about everyhere then subsides in a few hours. But in the mean time I itch and scrath myself almost raw. Scarthing makes it feel much better but the itch still persisits then passes in a few hours. I use Cort 10 cream and it helps greatly but comes right back in a week or so never going away. This condition has lasted for the last year and a half and I m at a loss to rid of the problem, I just can t stop eating because everything seems to bother my skin. Everything else is just fine, and feel pretty darn good otherwise. Any ideas for me to try? THX, Gary PS. Is it possible for the panceiuos to over produce the enzyems needed to digest the foods I eat? I was wonder if those enzyems may be also digesting myself (body) by eating away tissue ect. as to reason why I itch liike crazy all over after I eat. Sounds Bazzar but well you never know, weird things can and do happen.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  318
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
It is surprising that all foods will cause allergy-however some auto-immune phenomena may be happening for which you must contact auto-immune disorder experts and researchers in research institutes in your country. For relief , apply cortisone creams as it does help you.have you been prescribed anti-histamine tabs ever by any doc.?Please try phenargan (promethzine)or chlorpheniramine maleate(avil) tab 2 hours before meals ,consult dermatologist also to confirm whether these tabs could help you?
Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor